# SDR ASAA12511652

- Difficulty date: June 4, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 13,108 hours, 4,233 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DESCENT, WITH AUTO THROTTLES ON IN V/S DESCENT AIRSPEED 310 SELECTED. ACFT SLOWED TO 270 INDICATED.  TURNED AUTO THROTTLES OFF THEN BACK TO ON AND AUTO THROTTLES WORKED CORRECTLY FOR REST OF FLIGHT THRU LANDING.  PERFORMED AUTOTHROTTLE SYSTEM TEST IAW AMM 22-31-00-710-802.  NO FAULT SYS CHECKED GOOD.   DFCS LRU REPLACEMENT TEST FOR A/T IS GOOD (FIM REF 22 11, TASK 802 BITE GROUP NR 43) HGS GOOD IAW AMM 34-36-00.
